RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Makarov Vitalii Sergeevich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 14

Number of views:
This page:1288
Abstract pages:3831
Full texts:1280
References:137
Professor
Doctor of physico-mathematical sciences (1981)
Speciality: 01.01.04 (Geometry and topology)
E-mail:

http://www.mathnet.ru/eng/person21851
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/223513

Publications in Math-Net.Ru
2011
1. V. S. Makarov, P. V. Makarov, “On the enumeration of Archimedean polyhedra in the Lobachevsky space”, Tr. Mat. Inst. Steklova, 275 (2011),  99–127  mathnet  mathscinet; Proc. Steklov Inst. Math., 275 (2011), 90–117  isi  scopus
2002
2. N. P. Dolbilin, V. S. Makarov, “Extension Theorem in the Theory of Isohedral Tilings and Its Applications”, Tr. Mat. Inst. Steklova, 239 (2002),  146–169  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 239 (2002), 136–158
1995
3. V. S. Makarov, “Проблемы дискретной геометрии пространства Лобачевского”, In mem. Lobatschevskii, 3:2 (1995),  47–55  mathnet
4. R. V. Galiullin, V. S. Makarov, “Квазикристалл как идеальный кристалл пространства Лобачевского”, In mem. Lobatschevskii, 3:2 (1995),  34–38  mathnet
1992
5. V. S. Makarov, “On the fundamental polyhedron of a discrete group of motions of Lobachevsky space, its combinatorics and deformation”, Trudy Mat. Inst. Steklov., 193 (1992),  132–136  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 193 (1993), 143–147
1991
6. V. S. Makarov, K. P. Makarova, “On some geodesic curve on the Seifert manifold”, Trudy Mat. Inst. Steklov., 196 (1991),  97–104  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 196 (1992), 107–115
7. V. S. Makarov, “On some tiling of the $n$-dimensional Lobachevskij space with congruent polytopes”, Trudy Mat. Inst. Steklov., 196 (1991),  93–96  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 196 (1992), 103–106
1983
8. V. S. Makarov, “Geometric methods of construction of discrete groups of motions of a Lobachevskii space”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 15 (1983),  3–59  mathnet  mathscinet  zmath; J. Soviet Math., 29:5 (1985), 1519–1550
1980
9. V. S. Makarov, I. S. Gutsul, “Noncompact three-dimensional manifolds of constant negative curvature that have finite measure”, Trudy Mat. Inst. Steklov., 152 (1980),  165–169  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 152 (1982), 179–183
10. V. S. Makarov, “On a noncompact decomposition of ten-dimensional Lobachevsky space”, Trudy Mat. Inst. Steklov., 152 (1980),  162–164  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 152 (1982), 175–178
1978
11. I. S. Gutsul, V. S. Makarov, “On a property of Fedorov groups in Lobachevsky space”, Trudy Mat. Inst. Steklov., 148 (1978),  106–108  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 148 (1980), 107–109
1975
12. V. S. Makarov, V. P. Protsenko, D. I. Repin, “Electromagnetic heat pipes”, TVT, 13:6 (1975),  1271–1280  mathnet; High Temperature, 13:6 (1975), 1171–1178
1967
13. V. S. Makarov, “On a class of two-dimensional Fedorov groups”, Izv. Akad. Nauk SSSR Ser. Mat., 31:3 (1967),  531–542  mathnet  mathscinet  zmath; Math. USSR-Izv., 1:3 (1967), 515–524
1966
14. V. S. Makarov, “A certain class of discrete Lobacevskii space groups with an infinite fundamental region of finite measure”, Dokl. Akad. Nauk SSSR, 167:1 (1966),  30–33  mathnet  mathscinet  zmath
1965
15. V. S. Makarov, “A class of decomposition of the Lobacevskii space”, Dokl. Akad. Nauk SSSR, 161:2 (1965),  277–278  mathnet  mathscinet  zmath

1991
16. E. P. Baranovskii, N. P. Dolbilin, V. S. Makarov, A. A. Mal'tsev, S. P. Novikov, M. I. Shtogrin, “Sergei Sergeevich Ryshkov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 46:3(279) (1991),  227–229  mathnet  mathscinet; Russian Math. Surveys, 46:3 (1991), 263–266  isi
1990
17. V. S. Makarov, A. A. Mal'tsev, S. P. Novikov, S. S. Ryshkov, E. S. Tikhomirova, A. S. Schwarz, “Vadim Arsen'evich Efremovich (obituary)”, Uspekhi Mat. Nauk, 45:6(276) (1990),  113–114  mathnet  mathscinet; Russian Math. Surveys, 45:6 (1990), 137–138  isi
1989
18. V. S. Makarov, I. S. Gutsul, “IX All-Union conference on geometry”, Uspekhi Mat. Nauk, 44:4(268) (1989),  252–253  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019